Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Aug 13th, 2011, 09:00 AM   1
SaraM
Mum (Mom)
Active BnB Member
 
Join Date: Jul 2011
Location: New York
Posts: 468

clomid pain


my last clomid pill was last week and for the past few days ive had cramps and pain during intercourse - is this normal? and what is it?? my opk yesterday was negative...



Status: Offline
 
Old Aug 13th, 2011, 10:27 AM   2
SaraM
Mum (Mom)
Active BnB Member
 
Join Date: Jul 2011
Location: New York
Posts: 468
anyone??



Status: Offline
 
Old Aug 13th, 2011, 11:00 AM   3
Aliciatm
Trying to conceive (TTC)
BnB Addict
 
 
Join Date: Aug 2009
Location: Tennessee
Posts: 2,772
Prolly a low cervix



 
Status: Offline
 
Old Aug 13th, 2011, 12:02 PM   4
Woob
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Feb 2011
Location: UK
Posts: 66
I think it is fairly normal. I certainly had it the last round - very painful. I don't think it was anything like over-stimulation since my U/S showed barely any response. I agree with the OP, probably a low cervix



 
Status: Offline
 
Old Aug 13th, 2011, 13:36 PM   5
SaraM
Mum (Mom)
Active BnB Member
 
Join Date: Jul 2011
Location: New York
Posts: 468
what do u mean by the "u/s showed barely any response?"



Status: Offline
 
Old Aug 13th, 2011, 13:56 PM   6
Woob
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Feb 2011
Location: UK
Posts: 66
Sorry, the ultrasound to track ovulation on CD 15 didn't show many follicles developing, so the pain can't have been related to hyperstimulation of the ovaies. I do think it must have been a cervix thing because it was only a couple of days around the time I should have ov'd (except I didn't because i've not got the right dose yet). I think if the pain continues let the nurse / doc know and see if they will do an ultrasound to check everything ok. Are you having a monitored cycle?



 
Status: Offline
 
Old Aug 13th, 2011, 16:08 PM   7
SaraM
Mum (Mom)
Active BnB Member
 
Join Date: Jul 2011
Location: New York
Posts: 468
my dr put me on clomid after 2 month of no period and low progesterone so im really hoping it will work considering it wasnt taken within a cycle. im not being monitored tho. im having a lot of cramping pains and pain during BD but since ive never been on clomid before im just not sure what this means.



Status: Offline
 
Old Aug 13th, 2011, 17:43 PM   8
Woob
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Feb 2011
Location: UK
Posts: 66
Sara I wouldn't worry about it too much at the moment. If it doesn't get any better in a week or two, then I would go back to the doctor to let them know you are worried and ask for an ultrasound to check everything is ok. You should ovulate within 5-10 days of the last pill, so it sounds most likely that it is because you are gearing up for ov. It might be worth seeing if you can get another progesterone test a week after you think you O, just to confirm it. Otherwise they won't know if you are on the right dose. Did they say whether they would do that?



 
Status: Offline
 
Old Aug 13th, 2011, 18:08 PM   9
SaraM
Mum (Mom)
Active BnB Member
 
Join Date: Jul 2011
Location: New York
Posts: 468
my dr didnt say much of anything. im just concerned because im taking the clomid 2 months into a cycle and im just really anxious for it to work. thanks for ur advice.



Status: Offline
 

SEO by vBSEO